# SDR UIEA2020100652169

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,085 hours, 21,447 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Head
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L AUX PITOT" EICAS MESSAGE ILLUMINATED.  PERFORMED FIM TASK 30-31 FT 804. FOUND BAD AUX PITOT.  REMOVED AND REPLACED AUX PITOT, IAW AMM 34-11-01.  OPERATIONS CHECK GOOD.  PERFORM LOW RANGE LEAK AUX LEAK TEST, IAW 34-11-00 AUX 1 AND AUX 2 LEAK CHECK GOOD AT THIS TIME.
